# SDR 05023690

- Difficulty date: January 23, 2005
- Submitted: January 24, 2005
- Operation: Air carrier
- Aircraft: N690BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7739
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Warning Light
- Condition: Illuminated
- Location: Thrust Reverser
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF FOR THRUST REVERSER UNSAFE MESSAGE.  PERFORMED OPS CHECK AND ENGINE RUN.  NO DEFECT NOTED.
